# SDR ABXA010303

- Difficulty date: June 8, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,067 hours, 25,904 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WAS DIFFICULT TO KEEP CLOSED.  UNSAFE AS IS REF, UNABLE TO KEEP CLOSED DURING EMERGENCY PROCEDURE.  COCKPIT SMOKE REMOVAL, STEP 6. NOTE: DOOR CAME OPEN SEVERAL TIMES DURING FLIGHT.  OPEN AND CLOSED COCKPIT DOOR SEVERAL TIMES BY USING THE COCKPIT DOOR HANDLE AND FOUND NO DEFECTS.  AFTER CLOSING DOOR, MAINTENANCE ATTEMPTED SEVERAL TIMES TO MAKE DOOR COME OPEN AND COULD NOT.
